# SDR CALA2024070901986

- Difficulty date: June 10, 2023
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 69,039 hours, 20,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AFT OF LAVATORY SERVICE DOOR NEAR OLD STUCTURAL REPAIR NEAR BS 1580, BETWEEN STR 30 AND 29R.  RIVET IN DENT IS FIRST RIVET TO THE RIGHT OF STR 30.  DENT SIZE DEPTHS. IS 2.25 X 1.375 X .050 DEPTH.   ACP STEPS 1,2,3, AND 4.   ONE RIVET IS WITHIN HALF INCH OF DISCREPANT AREA. AREA IS SMOOTH FOUND.WAITING FOR FINAL EC/RA. AND PAINT FREE.  REMOVED EXISTING DOUBLER REPAIR. 2. ACCOMPLISHED CAT A OR CAT B S ADVISED TO ACCOMPLISH THE PART 3 PERMANENT REPAIR DURING THE 4.  REPAIRED IAW SRM 53-00-01
